Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 113, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 27, 2016, 3:53 AM CDT for 7 counties in Texas. It was in force for 37 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2016, 3:53 AM CDT (08:53 UTC)
- Expired
- Apr 27, 2016, 4:30 AM CDT
- In force
- 37 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Angelina County, TX, Cherokee County, TX, Nacogdoches County, TX, Panola County, TX, Rusk County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 153 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 4:00 AM CDT | TSTM WND DMG | 5 Sw Jacksonville, TX | SHERIFF DEPARTMENT REPORTS ROAD CLOSURE ON FM ROAD 747...4 MILES SOUTH OF US HWY 79...DUE TO LARGE TREE ACROSS THE ROAD. |
| Apr 27, 4:03 AM CDT | TSTM WND DMG | 2 Se Rusk, TX | SHERIFF DEPARTMENT REPORTS TREE DOWN ACROSS US HWY 69...JUST SOUTH OF THE CITY OF RUSK. |
| Apr 27, 4:03 AM CDT | TSTM WND DMG | 4 Wsw Gallatin, TX | SHERIFF DEPARTMENT REPORTS TREE DOWN ON US HWY 69 NEAR THE SEVEN MILE HILL AREA...BETWEEN THE CITIES OF JACKSONVILLE AND RUSK. |
| Apr 27, 4:27 AM CDT | TSTM WND DMG | E Henderson, TX | 3E HENDERSON... TREE DOWN ACROSS ROADWAY 1 MILE OFF HWY 79 ON FM 348 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 10:21 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 8.9 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1971 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.8
The text
As transmitted.
474
WUUS54 KSHV 270853
SVRSHV
TXC005-073-347-365-401-405-419-270930-
/O.NEW.KSHV.SV.W.0113.160427T0853Z-160427T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
353 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RUSK COUNTY IN NORTHEASTERN TEXAS...
SOUTHWESTERN PANOLA COUNTY IN NORTHEASTERN TEXAS...
ANGELINA COUNTY IN EASTERN TEXAS...
NORTHWESTERN SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
NACOGDOCHES COUNTY IN EASTERN TEXAS...
WEST CENTRAL SHELBY COUNTY IN EASTERN TEXAS...
CHEROKEE COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 430 AM CDT
* AT 351 AM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED NEAR
FOREST...OR 18 MILES SOUTH OF RUSK...MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LUFKIN...NACOGDOCHES...JACKSONVILLE...HENDERSON...RUSK...DIBOLL...HUDSON...
HUNTINGTON...ALTO...GARRISON...WELLS...MAYDELLE...DOUGLASS...MORRILL...
FOREST...PINEHILL...MELROSE...TRAWICK...POLLOK AND PONTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3115 9485 3132 9490 3134 9496 3138 9495
3144 9501 3147 9510 3152 9510 3157 9515
3159 9527 3168 9529 3174 9533 3173 9537
3176 9540 3182 9540 3185 9544 3193 9542
3199 9545 3221 9464 3128 9419 3113 9482
TIME...MOT...LOC 0851Z 251DEG 53KT 3153 9511
HAIL...1.00IN
WIND...60MPH
$$
20What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 12:55 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 27, 12:55 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1255 AM CDT WED APR 27 2016 .AVIATION... FOR THE 27/06Z TAFS...MVFR CIGS FILLING IN ACROSS OUR AREA TAF SITES JUST AHEAD OF A STRONG LINE OF CONVECTION OVER SE OK/NE TX. THIS LINE SHOULD CONTINUE TO WEAKEN SLIGHTLY AS IT SHIFTS FARTHER EAST INTO OUR REGION THROUGH THE EARLY MORNING HOURS. A FEW TSTMS MAY STILL BE SEVERE AS THEY MOVE INTO OUR E TX TAF SITES VERY NEAR OR SHORTLY AFTER 06Z...CONTINUING EWD INTO TXK/SHV AND EVENTUALLY ELD/MLU LATER IN THE MORNING. MOST OF THE CONVECTION WILL EXIT THE REGION BY AROUND MIDDAY INTO THE EARLY AFTERNOON WITH IMPROVING CIGS BACK INTO THE VFR CATEGORY AREA WIDE. GUSTY SOUTH WINDS WILL CONTINUE THROUGH THE TAF PERIOD AND WILL VEER SLIGHTLY TO THE SW AS THE FRONT APPROACHES BEFORE IT STALLS OUT LATER ON WEDNESDAY NIGHT...WITH WINDS BECOMING LIGHT AND VARIABLE AFTER 28/00Z. /19/ && .PREV DISCUSSION... /ISSUED 1121 PM CDT TUE APR 26 2016/ DISCUSSION... WATER VAPOR IMAGERY SHOWS A NEARLY STATIONARY UPPER LEVEL LOW OVER EASTERN WYOMING THIS EVENING...WITH A SECONDARY DISTURBANCE MOVING AROUND THIS LOW AND LIFTING INTO WESTERN KANSAS. THIS DISTURBANCE IS NEGATIVELY TILTED AND THE TRIGGER FOR THE SEVERE WEATHER OUTBREAK ACROSS THE SOUTHERN PLAINS TODAY. AT THIS TIME...RADAR IMAGERY SHOWS THE SOUTHERN END OF THE CONVECTIVE BAND OVER CENTRAL OKLAHOMA AND TEXAS...AND WILL LIKELY MOVE INTO OUR EAST TEXAS AND SOUTHERN OKLAHOMA COUNTIES AROUND OR JUST AFTER MIDNIGHT. SO FAR...THIS LINE OF THUNDERSTORMS HAS PRIMARILY PRODUCED DAMAGING WINDS AND LARGE HAIL...AND EXPECT THIS TREND TO CONTINUE THROUGH THE OVERNIGHT HOURS...AS IT SLOWLY MOVES INTO THE ARKLATEX. CANNOT RULE OUT AN ISOLATED QLCS TORNADO EMBEDDED IN THIS LINE OF THUNDERSTORMS...BUT THINK THE MAIN THREAT WILL CONTINUE TO BE WITH THE STRONG WINDS AND LARGE HAIL. THEREFORE...A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...AND THE MAJORITY OF OUR NORTHWEST LOUISIANA AND SOUTHWEST ARKANSAS COUNTIES AND PARISHES THROUGH 5 AM. ALTHOUGH THIS LINE OF THUNDERSTORMS MAY BE CAPABLE OF PRODUCING HEAVY RAIN AT TIMES...HAVE HELD OFF ISSUING A FLASH FLOOD WATCH GIVEN THAT IT IS MOVING AROUND 25 MPH. THE FRONT WILL PUSH COMPLETELY PUSH THROUGH THE ARKLATEX DURING THE MORNING HOURS. HOWEVER...IT APPEARS THE BOUNDARY ITSELF WILL STALL OVER THE REGION. THEREFORE...IF WE GET ENOUGH CLEARING BEHIND THE FRONT...WE COULD BE LOOKING AT AROUND OF SEVERE WEATHER TOMORROW AFTERNOON AND EVENING OVER THE SOUTHEASTERN SECTIONS OF THE ARKLATEX. HAVE UPDATED THE FORECAST THIS EVENING TO REFLECT CURRENT THINKING AND ADDED THE SEVERE THUNDERSTORM WATCH. AFTER THIS EVENT...THE MAIN FORECAST CONCERN WILL BE WITH THE NEXT UPPER LEVEL LOW TO APPROACH THE REGION ON FRIDAY AND SATURDAY. SPC IS ALREADY MENTIONING A SEVERE WEATHER RISK FOR THE ARKLATEX ON SATURDAY...BUT AT THIS POINT IN TIME...MY CONCERN MORE LIES WITH THE RAINFALL AND FLASH FLOODING POTENTIAL. THE CURRENT MODELS CONTINUE TO SHOW THE POTENTIAL FOR ANOTHER HEAVY RAIN EVENT...WITH A BULLSEYE OF OF 3 TO 6 INCHES OVER THE AREA BETWEEN FRIDAY AND SATURDAY. WILL LIKELY NEED FLASH FLOOD WATCHES FOR THIS EVENT...BUT DO NOT WANT TO CONFUSE THE ISSUE WITH THE CURRENT EVENT. PALMER && .PRELIMINARY POINT TEMPS/POPS... SHV 66 85 69 82 / 20 10 30 50 MLU 68 85 69 82 / 40 10 20 40 DEQ 59 85 65 75 / 10 10 30 60 TXK 63 85 67 77 / 10 10 30 50 ELD 65 85 67 80 / 20 10 20 40 TYR 64 85 69 82 / 10 10 40 60 GGG 65 85 69 82 / 10 10 30 50 LFK 68 86 71 84 / 10 10 30 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 19
Hazardous weather outlook, Apr 26, 11:59 AM CDT, 15 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1159 AM CDT TUE APR 26 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-271700- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP- MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 1159 AM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS...WITH LOCALLY HEAVY RAINFALL...WILL BEGIN TO MOVE INTO PORTIONS OF NORTHEAST TEXAS AND SOUTHEAST OKLAHOMA LATE THIS EVENING WITH THE APPROACH OF A DRY LINE AND COLD FRONT FROM THE WEST. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS AND POSSIBLY AN ISOLATED TORNADO...ALTHOUGH STORMS WILL LIKELY WEAKEN JUST SLIGHTLY AFTER MIDNIGHT AS THEY APPROACH SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH AMOUNTS OF ONE TO THREE INCHES WHICH MAY PRODUCE MINOR AREAS OF FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY EVENING AS THUNDERSTORMS REGENERATE WITH DAYTIME HEATING...MAINLY OVER SOUTHWEST ARKANSAS AND NORTHERN LOUISIANA ALONG THE COLD FRONT SLOWLY MOVING EAST ACROSS THE REGION. THIS FRONT WILL RETURN INTO THE AREA BY EARLY FRIDAY...PRODUCING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. POSSIBLE SEVERE WEATHER ALONG WITH EVEN MORE SIGNIFICANT HEAVY RAINFALL FOR LATE FRIDAY THROUGH EARLY SUNDAY. THIS WEEKEND RAINFALL WILL LEAD TO CONCERNS FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED OVERNIGHT AND WEDNESDAY. VII
In the hours before
Special weather statement, Apr 27, 12:31 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1231 AM CDT WED APR 27 2016
ARZ050-051-059-OKZ077-270630-
HOWARD AR-LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-
1231 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR LITTLE RIVER...WESTERN HOWARD...
SEVIER AND MCCURTAIN COUNTIES UNTIL 130 AM CDT...
AT 1230 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR OCTAVIA TO 19 MILES
WEST OF GRANNIS TO NEAR BROKEN BOW TO 12 MILES SOUTH OF IDABEL...AND
MOVING EAST AT 40 MPH.
STRONG WINDS BETWEEN 40 AND 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
DE QUEEN...ASHDOWN...DIERKS...HORATIO...FOREMAN...UMPIRE...IDABEL...BROKEN
BOW...LOCKESBURG...WILTON...WINTHROP...GILLHAM...BEN LOMOND...ATHENS...
RICHMOND...ARKINDA...OAK GROVE...HAWORTH...OAK HILL AND BETHEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHWESTERN ARKANSAS...SOUTHEASTERN OKLAHOMA...AND NORTHEASTERN
TEXAS.
LAT...LON 3419 9447 3419 9425 3436 9425 3435 9398
3422 9395 3401 9399 3358 9414 3368 9459
3368 9465 3370 9464 3370 9474 3371 9475
3372 9473 3373 9481 3377 9482 3373 9482
3378 9491 3418 9480 3451 9490 3451 9446
TIME...MOT...LOC 0530Z 269DEG 33KT 3448 9478 3421 9467 3402 9469 3372
9481
15Local storm report, Apr 27, 1:18 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
118 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM TSTM WND DMG 1 N LINDALE 32.52N 95.40W
04/27/2016 SMITH TX PUBLIC
PICTURE OF A SMALL TREE DOWN IN LINDALE
POSTED TO KLTV'S FACEBOOK PAGE.
&&
NWS SHREVEPORT LA
IRIS SYSTEMLocal storm report, Apr 27, 1:37 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM TSTM WND DMG HOCHATOWN 34.20N 94.67W
04/27/2016 MCCURTAIN OK LAW ENFORCEMENT
TREES REPORTED DOWN ON STEVENS GAP ROAD
&&
EVENT NUMBER SHV1600383
25Special weather statement, Apr 27, 1:37 AM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
137 AM CDT WED APR 27 2016
TXZ111-112-125-126-270715-
MARION TX-CASS TX-UPSHUR TX-MORRIS TX-
137 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRIS...NORTHERN
MARION...CASS AND NORTHEASTERN UPSHUR COUNTIES UNTIL 215 AM CDT...
AT 136 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR NAPLES TO JENKINS TO
NEAR CEDAR SPRINGS...AND MOVING EAST AT 40 MPH.
STRONG WINDS BETWEEN 30 AND 40 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
ATLANTA...DAINGERFIELD...JEFFERSON...LINDEN...HUGHES SPRINGS...LONE STAR...
QUEEN CITY...NAPLES...ORE CITY...CEDAR SPRINGS...KILDARE...LODI...BIVINS...
BEREA...JENKINS...FAIRVIEW...AVINGER...DOUGLASSVILLE...MARIETTA AND
DOMINO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHEASTERN TEXAS.
LAT...LON 3290 9477 3291 9472 3292 9475 3295 9473
3319 9468 3325 9407 3301 9407 3275 9424
3276 9463 3279 9470 3276 9470 3276 9488
TIME...MOT...LOC 0636Z 264DEG 36KT 3318 9463 3297 9466 3283 9477
15Special weather statement, Apr 27, 1:46 AM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
146 AM CDT WED APR 27 2016
TXZ136>138-149-150-270745-
GREGG TX-CHEROKEE TX-RUSK TX-HARRISON TX-SMITH TX-
146 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON...
NORTHWESTERN RUSK...GREGG...CHEROKEE AND SMITH COUNTIES UNTIL 245 AM
CDT...
AT 146 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GLADEWATER TO NEAR
BULLARD TO 6 MILES SOUTHWEST OF FRANKSTON TO NEAR PALESTINE...AND
MOVING SOUTHEAST AT 25 MPH.
STRONG WINDS OF 40 TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TYLER...LONGVIEW...JACKSONVILLE...HENDERSON...KILGORE...WHITEHOUSE...WHITE
OAK...GLADEWATER...RUSK...HALLSVILLE...OVERTON...BULLARD...TROUP...NEW
LONDON...BERRYVILLE...ARP...CLARKSVILLE CITY...MOUNT SELMAN...TURNERTOWN
AND MAYDELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
NORTHEASTERN TEXAS.
LAT...LON 3230 9545 3236 9545 3255 9519 3254 9501
3252 9502 3253 9499 3249 9444 3181 9511
3159 9527 3168 9529 3176 9540 3182 9540
3185 9544 3193 9542 3199 9545 3205 9542
3215 9548 3218 9546 3223 9549
TIME...MOT...LOC 0646Z 292DEG 22KT 3254 9501 3216 9536 3198 9558 3179
9571
15Special weather statement, Apr 27, 3:13 AM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
313 AM CDT WED APR 27 2016
LAZ001-002-TXZ126-138-151-270900-
BOSSIER LA-CADDO LA-MARION TX-HARRISON TX-PANOLA TX-
313 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CADDO AND SOUTHWESTERN BOSSIER
PARISHES...EASTERN HARRISON...EASTERN MARION AND NORTHEASTERN PANOLA
COUNTIES UNTIL 400 AM CDT...
AT 312 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ELYSIAN FIELDS...OR 12 MILES SOUTHEAST OF MARSHALL...MOVING NORTHEAST
AT 55 MPH.
WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...MARSHALL...VIVIAN...HAUGHTON...GREENWOOD...
BLANCHARD...WASKOM...BENTON...OIL CITY...MOORINGSPORT...HOSSTON...RODESSA...
BELCHER...GILLIAM...ELYSIAN FIELDS...FOSTERS...EASTWOOD...KARNACK AND
DEBERRY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHWESTERN ARKANSAS...NORTHWESTERN LOUISIANA...AND NORTHEASTERN
TEXAS.
LAT...LON 3288 9410 3288 9404 3296 9404 3302 9399
3302 9397 3249 9348 3217 9429 3246 9445
TIME...MOT...LOC 0812Z 240DEG 49KT 3238 9426
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 11:38 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 52 min |
| Apr 26, 11:57 PM CDT | Special Weather Statement | SHV | Camp, Franklin, Red River, Titus, Wood | 63 min |
| Apr 27, 12:43 AM CDT | Severe Thunderstorm Warning | SHV | Camp, Cherokee, Franklin, Gregg, Morris, Smith and 3 more | 62 min |
| Apr 27, 1:37 AM CDT | Special Weather Statement | SHV | Cass, Marion | 38 min |
| Apr 27, 1:46 AM CDT | Special Weather Statement | SHV | Cherokee, Gregg, Smith | 59 min |
| Apr 27, 3:13 AM CDT | Special Weather Statement | SHV | Harrison | 47 min |
| Apr 27, 4:32 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Panola, Rusk, San Augustine, Shelby | 58 min |
| Apr 27, 5:31 AM CDT | Severe Thunderstorm Warning | SHV | Panola, Sabine, San Augustine, Shelby | 59 min |
| Apr 27, 6:01 AM CDT | Special Weather Statement | SHV | Sabine | 29 min |
| Apr 27, 6:39 AM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 66 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.